Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2016-11-21T13:25:24Z
dc.date.available2016-11-21T13:25:24Z
dc.date.issued2009-09
dc.identifier.citationAslan, İ. (2009). Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G′/G)-expansion method. Applied Mathematics and Computation, 215(2), 857-863. doi:10.1016/j.amc.2009.05.038en_US
dc.identifier.issn0096-3003
dc.identifier.urihttp://dx.doi.org/10.1016/j.amc.2009.05.038
dc.identifier.urihttp://hdl.handle.net/11147/2483
dc.description.abstractIn this paper, we demonstrate the effectiveness of the so-called (G′/G)-expansion method by examining some nonlinear evolution equations with physical interest. Our work is motivated by the fact that the (G′/G)-expansion method provides not only more general forms of solutions but also periodic and solitary waves. If we set the parameters in the obtained wider set of solutions as special values, then some previously known solutions can be recovered. The method appears to be easier and faster by means of a symbolic computation system.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.amc.2009.05.038en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectBurgers-KdV equationen_US
dc.subjectModified Benjamin-Bona-Mahony equationen_US
dc.subjectModified Degasperis-Procesi equationen_US
dc.subjectTraveling wave solutionsen_US
dc.subjectNonlinear equationsen_US
dc.titleExact and explicit solutions to some nonlinear evolution equations by utilizing the (G′/G)-expansion methoden_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.iztechauthorAslan, İsmail
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume215en_US
dc.identifier.issue2en_US
dc.identifier.startpage857en_US
dc.identifier.endpage863en_US
dc.identifier.wosWOS:000269198600048
dc.identifier.scopusSCOPUS:2-s2.0-68949149900
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record